RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 87–96 (Mi mz91)  

This article is cited in 2 scientific papers (total in 2 papers)

Classification of Enriques Log Surfaces with $\delta=1$

S. A. Kudryavtsev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The Enriques log surfaces with $delta=1$ are classified.

DOI: https://doi.org/10.4213/mzm91

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 81–89

Bibliographic databases:

UDC: 512.7
Received: 24.09.2002

Citation: S. A. Kudryavtsev, “Classification of Enriques Log Surfaces with $\delta=1$”, Mat. Zametki, 76:1 (2004), 87–96; Math. Notes, 76:1 (2004), 81–89

Citation in format AMSBIB
\Bibitem{Kud04}
\by S.~A.~Kudryavtsev
\paper Classification of Enriques Log Surfaces with $\delta=1$
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/mz91}
\crossref{https://doi.org/10.4213/mzm91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099845}
\zmath{https://zbmath.org/?q=an:1061.14032}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 81--89
\crossref{https://doi.org/10.1023/B:MATN.0000036744.16067.fa}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043071228}


Linking options:
  • http://mi.mathnet.ru/eng/mz91
  • https://doi.org/10.4213/mzm91
  • http://mi.mathnet.ru/eng/mz/v76/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kojima H., “Open Algebraic Surfaces with (Kappa)Over-Bar = (P)Over-Bar(G)=0 and (P)Over-Bar(2) > 0”, Osaka J. Math., 48:4 (2011), 1063–1084  mathscinet  zmath  isi  elib
    2. Yin Q. Zhu Y., “A(1)-Equiyalence of Zero Cycles on Surfaces, II”, Ann. K-Theory, 3:3 (2018), 379–393  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:54
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019